# SDR 2004UALA00928

- Difficulty date: October 11, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N902UA
- Make and model: Boeing 737522
- Aircraft serial: 25002
- Aircraft time: 38,577 hours, 24,481 cycles
- Engine: Ge CFM56*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EA STRINGER CLIPS ARE CRACKED AT STA 460 STR 6 LT AND STA 420 STR 4 LT.  MAJOR REPAIR ACCOMPLISHED.  REPLACED BOTH STRINGER CLIPS.
